I started citropram a week today my doctor put me in 20mg but got really bad side affects so he put me down to 10mg which did help and the symptoms gone better. I'm on day 7 today and out of no where I had a panic attack quite a bad one then I went really hot, managed to calm myself down and took a sleeping tablet and a couple of parecetomal and got into bed did help but still feel funny. I felt fine past 5 days when went down to 10mg, thought I'd get better not have another one. Scares me. Can anyone help with this please ?? Xx
Its too soon for it to be helping you yet. You really should have been prescribed something else for anxiety to get you thru this month.
Hi, sorry you went through that. It can be rough when starting out on antidepressant medications. It is usual to take around 4 weeks until you settle and notice a significant change in your mental health. In the mean time, a dose increase can sometimes help. When i was first prescribed Citalopram i had a very rocky time. My doctor increased my dosage at the 3 week mark and i immediately felt a lot better. Hopefully the same will happen with you? Give it some time though, it is common to feel worse before you feel better. It is unfortunate, but the benefits are worth sticking it out
Relax, give it 2-3 weeks ti kick in.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2013 • 5 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Updated 18 Jul 2017 • 4 answers
Updated 4 Jul 2016 • 6 answers
Updated 25 Oct 2016 • 2 answers
Updated 16 Dec 2016 • 2 answers